Antibiotics, tinnitis and hearing loss - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 11-14-2012, 03:13 PM - Thread Starter
 
Ethelpea's Avatar
 
Join Date: Mar 2010
Location: NE OHIO
Posts: 276
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I was recently on a course of z-pac for a chest condition that wouldn't resolve itself.  It was my first time on antibiotics since 2002. 

 

Anyway, I have in the last week and a half since coming off the antibiotics experienced what I would describe as profound hearing loss and have constant tinnitis.

 

Has this happened to anyone? I can only assume this was caused by the antibiotics.

 

 Can anyone point me in a natural vitamin/mineral direction for this? 

 

I am 20 weeks pregnant fwiw.

 

Thanks

Emily


Mother to 6
13, 11, 9, 6, 4, 1
Pray, Hope and Don't Worry
Ethelpea is online now  
Sponsored Links
Advertisement
 
Old 11-15-2012, 09:09 AM
 
grahamsmom98's Avatar
 
Join Date: May 2002
Posts: 2,262
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 2 Post(s)

Have you brought this to the attention of your midwaife or health care provider???  I would NOT try to self-prescribe/dose with any supplements (especially by unknown persons on the internet), given your pregnancy.

 

I would guess that your tinnitus has more to do with your infection than to the treatment,and it may be that either your infection spread beyond your chest or is still active.

 

Call your healthcare provider.

grahamsmom98 is offline  
 

Tags
Health Healing
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off